HELP PLEASE T3 SIDES!

  1. Senior Member
    soontobbeast's Avatar
    Join Date
    May 2009
    Posts
    1,812
    Rep Power
    2249
    Level
    32
    Lv. Percent
    30.81%
    Achievements Activity ProPosting Pro

    HELP PLEASE T3 SIDES!


    so ive been taking t3 for about 12 days now. i started at 10mcg for about 5 days, and slowly ramped to 20, 30, and then 40. i took my 40mcg dose yesterday. well, yesterday i had constant diarrea, i went to the gym, came back, and then later last night i developed pretty bad feaver. since about 3am last night ive had rapid heart beat till right now, which is about 8 30am. i havent been able to sleep at all. i just took 50mg diphenhydramine to try to tire myself out enough to fall asleep. i really don't know what else i should do to slow down my heart rate.


    and as far as the t3 goes, i think im going to get off of it . should i take 30mcg today, then ramp down to 0 over a week?


    help would be great appreciated!
    For me, the action IS the juice.

  2. Professional Member
    jminis's Avatar
    Join Date
    Mar 2003
    Posts
    4,023
    Rep Power
    2188
    Level
    43
    Lv. Percent
    46.65%
    Achievements Activity ProPosting Pro

    those are symptoms of an overdose, are you sure your dosing it correctly and also is it liquid or tabs. If liquid you run the risk of inaccurate dosage when it was made
  3. Senior Member
    urbanski's Avatar
    Stats
    5'7"  197 lbs.
    Join Date
    May 2009
    Posts
    1,195
    Rep Power
    1508
    Level
    30
    Lv. Percent
    5.07%
    Achievements Activity ProPosting Pro

    google "thyrotoxicosis"
    its really not something to mess with, i'd see a doc, if not the ER.
    •   
       

  4. Senior Member
    bigbeef's Avatar
    Stats
    5'11"  245 lbs.
    Join Date
    Jan 2003
    Posts
    1,180
    Rep Power
    24391
    Level
    26
    Lv. Percent
    97.87%
    Achievements Posting Pro

    I had similar problems but from a screwed thryoid. My thyroid would release large quanities of hormone at one time and would really screw me up. Same thing you are experiencing by adding synthetic hormone. Put my heart on abnormal rythm and 250beats per minute, was hospitalized for a week
  5. Advanced Member
    machinehead's Avatar
    Join Date
    Apr 2005
    Age
    36
    Posts
    608
    Rep Power
    420
    Level
    19
    Lv. Percent
    43.65%

    Discontinue immediately. If you decide to proceed, do not increase by more than 5mcg at a time or more often than, say, 7 days.
  6. Senior Member
    soontobbeast's Avatar
    Join Date
    May 2009
    Posts
    1,812
    Rep Power
    2249
    Level
    32
    Lv. Percent
    30.81%
    Achievements Activity ProPosting Pro

    well i found out i must have caught what my niece had the day before. two of my brothers have the stomach problems. so i guess i can rule out that the t3 made me ill. however, the heart rate thing was still a real thing last night. eventually i passed out and now i just have some fever aches. the heart rate has slowed down a bit. as far as getting off of it. even though i only got up to 40mcg, wouldnt it be a bad idea to stop it cold turkey? would going down to 20mcg for a few days first be better?
    For me, the action IS the juice.
  7. Advanced Member
    machinehead's Avatar
    Join Date
    Apr 2005
    Age
    36
    Posts
    608
    Rep Power
    420
    Level
    19
    Lv. Percent
    43.65%

    Only? It is too much.

    It has a half life of 2.5 days. You decide how you want to proceed.
  8. New Member
    hungryH's Avatar
    Stats
    5'8"  220 lbs.
    Join Date
    Sep 2009
    Posts
    450
    Rep Power
    908
    Level
    17
    Lv. Percent
    58.69%

    this is weird, you're on pretty much a maintenance dose of t3 people would use on a daily basis if their thyroid is not producing sufficient levels....either the stuff is grossly overdosed, you're dosing it wrong, or it's got nothing to do with the t3.
  9. Senior Member
    soontobbeast's Avatar
    Join Date
    May 2009
    Posts
    1,812
    Rep Power
    2249
    Level
    32
    Lv. Percent
    30.81%
    Achievements Activity ProPosting Pro

    yeah i think it was overdosed. that was 2 years ago! i havent tried it since. but i kind of want to.

    i was eating an insane amount of cals and not gaining weight lol
    For me, the action IS the juice.
  

  
 

Similar Forum Threads

  1. PH sides?
    By whsktklfklf in forum Post Cycle Therapy
    Replies: 3
    Last Post: 09-29-2009, 01:27 PM
  2. Sides?the Real Sides Not Some Statistic!
    By WEEZYFBABY in forum Anabolics
    Replies: 11
    Last Post: 05-05-2007, 01:58 AM
  3. I have yet to see any SD sides!!
    By parttimer in forum Anabolics
    Replies: 17
    Last Post: 07-18-2006, 03:53 PM
  4. m1t sides and age ?
    By bj mun in forum Anabolics
    Replies: 20
    Last Post: 02-19-2006, 02:09 PM
  5. anyone get NO sides from m1t?
    By fast89lx in forum Anabolics
    Replies: 21
    Last Post: 12-30-2004, 03:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in